logo BDSP

Base documentaire

  1. Underrecognition of tardive dyskinesia and drug-induced Parkinsonism by psychiatric residents.

    Article - En anglais

    Recognition of tardive dyskinesia (TD) and other neuroleptic, drug-induced, extrapyramidal side effects presents a major challenge in modern clinical psychopharmacology.

    Failure to recognize these disorders can lead to poor patient care and may contribute to societal pressure for external control of psychiatric practice.

    This study reports the occurrence of tardive dyskinesia and drug-induced parkinsonism (DIP) in 101 inpatients, and documents underrecognition of both disorders by resident physicians.

    Researchers noted TD in 28% of cases and residents only described TD (or symptoms of TD) in 12%.

    Mots-clés Pascal : Neuroleptique, Toxicité, Psychotrope, Dyskinésie, Tardif, Mouvement involontaire, Extrapyramidal syndrome, Système nerveux pathologie, Etude critique, Diagnostic, Rôle thérapeutique, Aptitude professionnelle, Psychiatre, Personnel sanitaire, Homme, Parkinsonnisme

    Mots-clés Pascal anglais : Neuroleptic, Toxicity, Psychotropic, Dyskinesia, Late, Involuntary movement, Extrapyramidal syndrome, Nervous system diseases, Critical study, Diagnosis, Therapeutic role, Vocational aptitude, Psychiatrist, Health staff, Human

    Logo du centre Notice produite par :
    Inist-CNRS - Institut de l'Information Scientifique et Technique

    Cote : 92-0561569

    Code Inist : 002B02U01. Création : 199406.